# SDR 98ZZZX1870

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Air Care Inc, repair station ACOR030C
- Aircraft: N4449Q
- Make and model: Beech C90
- Aircraft serial: LJ895
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Connector
- Part number: BT06A1210S
- Condition: Failed
- Location: Adf Loop Cable
- Part time: 3,140 hours
- Component: KDF805
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRES BROKE INSIDE CABLE AT FACE OF HARD EPOXY POTTING COMPOUND.  CONNECTOR HAD NO STRAIN RELIEF.  BOTH SYSTEMS HAD SIMILAR FAILURE.  CABLES WERE REPAIRED BY CUTTING OFF CONNECTORS AND POTTED AREA OF CABLES, RETERMINATING SHIELDS, AND INSTALLING NEW CONNECTORS WITH STRAIN RELIEF CLAMPS.
